Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 16, NWS Fort Worth, TX

March 29, 2017Tarrant County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 29, 2017, 2:04 AM CDT for Tarrant County, Texas. It was in force for 26 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2017, 2:04 AM CDT (07:04 UTC)
Expired
Mar 29, 2017, 2:30 AM CDT
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 18 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 2:10 AM CDTTSTM WND DMG4 Ssw Richland Hills, TXDELAYED REPORT: TREES SNAPPED OR UPROOTED. MULTIPLE BILLBOARD AND ROAD SIGNS DAMAGED. POSSIBLE RESTAURANT DAMAGE AT LISA'S SEAFOOD.
Mar 29, 2:10 AM CDTTSTM WND DMGFort Worth, TXSHINGLES BLOWN OFF ROOF IN NORTH FT WORTH. WESTERN CENTER BLVD/SANDSHELL
Mar 29, 2:10 AM CDTTSTM WND DMGFort Worth, TXSHINGLES BLOWN OFF ROOF IN NORTH FT WORTH. WESTERN CENTER BLVD/SANDSHELL.
Mar 29, 2:10 AM CDTTSTM WND DMGFort Worth, TXROOF...WINDOW...AND GARAGE DOOR DAMAGE TO MULTIPLE HOMES. TRAMPOLINE MOVED 200 YARDS.
Mar 29, 2:10 AM CDTTSTM WND GST 704 Ssw Richland Hills, TX70 MPH WIND GUSTS
Mar 29, 2:11 AM CDTTSTM WND GST 581 W Haltom City, TXTHE NWS OFFICE IN FORT WORTH MEASURED 58 MPH.
Mar 29, 2:35 AM CDTTSTM WND DMGFort Worth, TXSEVERAL TREES AND FENCES DOWN IN PARK GLEN NEAR N TARRANT PKWY AND RAY WHITE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 9:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

409 
WFUS54 KFWD 290704
TORFWD
TXC439-290730-
/O.NEW.KFWD.TO.W.0016.170329T0704Z-170329T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
204 AM CDT WED MAR 29 2017

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Tarrant County in north central Texas...

* Until 230 AM CDT.

* At 203 AM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located over
  Benbrook, moving east at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* These dangerous storms will be near...
  River Oaks around 215 AM CDT. 
  Richland Hills around 230 AM CDT. 

Other locations impacted by this tornadic thunderstorm include
Westover Hills.

This includes the following interstates...
 Interstate 35W between mile markers 47 and 55.
 Interstate 20 between mile markers 425 and 433.
 Interstate 30 between mile markers 3 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3264 9749 3272 9753 3290 9714 3275 9708
TIME...MOT...LOC 0703Z 253DEG 28KT 3269 9746 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Stalley
3 follow-up statements
038 
WWUS54 KFWD 290711
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
211 AM CDT WED MAR 29 2017

TXC439-290730-
/O.CON.KFWD.TO.W.0016.000000T0000Z-170329T0730Z/
Tarrant TX-
211 AM CDT WED MAR 29 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR CENTRAL
TARRANT COUNTY...

At 210 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Fort Worth, moving east at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

These dangerous storms will be near...
  Richland Hills around 230 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3268 9736 3277 9741 3290 9714 3275 9708
TIME...MOT...LOC 0710Z 253DEG 28KT 3271 9739 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Stalley
591 
WWUS54 KFWD 290718
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
218 AM CDT WED MAR 29 2017

TXC439-290730-
/O.CON.KFWD.TO.W.0016.000000T0000Z-170329T0730Z/
Tarrant TX-
218 AM CDT WED MAR 29 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR EAST
CENTRAL TARRANT COUNTY...

At 217 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Fort Worth, moving east at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

These dangerous storms will be near...
  Richland Hills around 230 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3270 9728 3279 9731 3290 9714 3275 9708
TIME...MOT...LOC 0717Z 253DEG 28KT 3273 9732 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Stalley
230 
WWUS54 KFWD 290728
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
228 AM CDT WED MAR 29 2017

TXC439-290737-
/O.EXP.KFWD.TO.W.0016.000000T0000Z-170329T0730Z/
Tarrant TX-
228 AM CDT WED MAR 29 2017

...THE TORNADO WARNING FOR EAST CENTRAL TARRANT COUNTY WILL EXPIRE AT
230 AM CDT...
                
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 400 AM CDT for
north central Texas.


LAT...LON 3270 9728 3279 9731 3290 9714 3275 9708
TIME...MOT...LOC 0727Z 270DEG 28KT 3275 9724 

$$

Stalley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 28, 11:50 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Mar 28, 11:50 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1150 PM CDT Tue Mar 28 2017

.AVIATION...
MVFR ceilings continue to work northward from Central Texas and
should reach WACO by 06Z and the Metro Terminals around 08Z.

The broken line of thunderstorms currently west of the airports
will continue moving east and should begin to impact the western
airports around 08Z. However, the radar shows that an outflow
boundary is getting out ahead of the storms so this should keep
storms below severe limits as they move across the metroplex airports.
The stronger storms currently across the Concho Valley may
impact Waco beginning around 08Z. Gusty winds will be the primary
hazard with these storms. All storms should move east of the
terminals shortly after sunrise with VFR through the day
Wednesday.

A gusty southeast wind between 14 and 20 knots sustained will
briefly turn to the west and become gusty as the line of storms
moves across the region. Once the storms move east of the region
Wednesday morning, southerly winds will return between 12 and 15
knots. A cold front will move across the region Wednesday evening
and turn the wind to the northwest.

&&

.UPDATE...
The line of storms currently in West Texas continues to organize
as it moves east. It should reach the western portions of the CWA
around 11 PM and the I-35 corridor around 3 to 4 AM unless some
cold pooling accelerates portions of the line. Damaging wind and
hail will be the primary threats with the squall line. Some brief
heavy rainfall is also likely. The storms should weaken as they
move east away from the large scale dynamics.

A new severe thunderstorm watch is in effect until 4 AM which
includes locations from the I-35 corridor westward. This watch
replaces the earlier Tornado watch.

Other than updating the watch location. No major changes are
needed to the forecast at this time.

79

&&

.PREV DISCUSSION... /ISSUED 723 PM CDT Tue Mar 28 2017/
/ISSUED 340 PM CDT Tue Mar 28 2017/

...Tornado Watch in effect for areas west and northwest of the
Dallas-Fort Worth Metroplex...

Convection continues to increase over the Texas Panhandle and
South Plains in advance of a deep upper level low, which was
centered over New Mexico this afternoon. Storms will gradually
spread eastward later this afternoon and this evening in the
eastward developing region of good forcing associated with the
upper low. Activity will likely initiate along an eastward moving
dryline, with individual storms moving generally north-northeast.
These storms will are expected to develop upscale into a linear
MCS, which will push east across North and Central Texas
overnight.

Meanwhile, a warm front has taken its time moving north, but
appears to have made it north of the I-20 corridor. The boundary
will continue to approach the Red River, and may become the focus
for a few isolated strong to severe storms. Discrete cells will
have the potential for producing large hail, damaging winds and
perhaps a tornado. The best potential for thunderstorms this
afternoon will likely be over our northwestern counties where the
strongest forcing will reside and the surface boundary will be
near.

As the line progresses east overnight, damaging straight-line
winds will be the primary threat. That said, decreasing
instability as surface heating wanes could be a factor that helps
mitigate the severe potential. The latest hi-res guidance
indicates a weakening trend as the line moves east of the I-35
corridor Wednesday morning. The dryline and/or lingering outflow
is likely to stall near the far-eastern counties as the upper low
continues trekking east across the Southern Plains. Another round
of good forcing associated with the upper low will help ignite
additional storms in the vicinity of the stalled boundary during
the peak heating hours Wednesday. Some of these storms may become
severe with large hail and damaging winds. The exact location of
the surface boundary will determine where storms initiate, and at
this time the highest POPs will be over the eastern-most counties
with lower POPs the farther west you go.

The upper low center will move east across Oklahoma Wednesday
night, which may generate isolated storms along the Red River. Due
to the expected low coverage, POPs will remain fairly low. There
could be an isolated hail threat due to the cold air aloft but the
overall severe threat Wednesday night appears low.

Thursday should be a nice day as the upper low moves east and a
cold front pushes through the region. This will be short-lived,
however, as the next upper level storm system drops quickly
southeast from the Pacific Northwest into the Four-Corners region,
bringing a quick return to south winds, moisture and warmer
weather Friday. This system looks like it will similarly generate
multiple rounds of convection from Saturday afternoon through
Sunday night. There is still some model uncertainty with regard to
the timing and exact path the system will take, but the latest
guidance hints that there will again be at least some threat of
severe weather this weekend. We may have to also consider the
threat for localized flooding to to the multiple precipitation
events expected this week.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    65  83  54  69  52 / 100  40  10   5   5
Waco                65  82  54  73  50 / 100  50   5   5   5
Paris               64  76  54  66  47 /  80  70  30  10  10
Denton              63  80  51  67  47 / 100  40  10   5   5
McKinney            65  78  53  67  48 / 100  50  10  10   5
Dallas              66  82  55  69  52 / 100  50  10  10   5
Terrell             66  79  55  69  48 / 100  60  20  10   5
Corsicana           66  80  56  71  51 /  90  60  20  10   5
Temple              64  82  54  75  51 /  90  50   5   5   5
Mineral Wells       57  81  49  69  47 / 100  20  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 29, 12:07 AM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1207 AM CDT Wed Mar 29 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300515-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1207 AM CDT Wed Mar 29 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

A line of strong to severe storms will move across the region
overnight and will pose primarily a damaging wind threat, although
severe hail and isolated tornadoes remain possible. In addition,
there will be a threat for localized instances of flash flooding,
especially for locales that receive training of storm cells with
heavy rainfall associated with the slow-moving, upper level low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorm chances will linger on Wednesday mostly along and east
of Interstate 35. The threat for severe storms will continue with a
risk for damaging winds and perhaps an isolated tornado. A low
chance for thunderstorms continues across this area Wednesday night,
as the core of the upper low moves across the Southern Plains. These
storms will pose a risk for marginally severe hail with the
strongest updrafts.

Another storm system will bring increasing chances for thunderstorms
to the region Saturday through Monday, with the highest coverage
Sunday and Sunday night. Strong to severe storms will once again be
possible, though many details remain uncertain regarding system and
environmental evolution.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible generally along and west of the
Interstate 35 corridor through sunrise.

In the hours before

Special weather statement, Mar 29, 12:51 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1251 AM CDT WED MAR 29 2017

TXZ141>143-156-157-290645-
Mills TX-Comanche TX-Coryell TX-Lampasas TX-Hamilton TX-
1251 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...CORYELL...LAMPASAS...
NORTHEASTERN MILLS AND SOUTHEASTERN COMANCHE COUNTIES UNTIL 145 AM
CDT...

At 1250 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Hamilton to 12 miles
southwest of Evant to 8 miles northeast of Tow. Movement was
northeast at 55 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Copperas Cove, Gatesville, Lampasas, Hamilton, Hico, Kempner, Evant,
Fort Gates and South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 400 AM CDT for
central and north central Texas.

LAT...LON 3178 9853 3192 9821 3192 9820 3202 9800
      3167 9777 3171 9769 3155 9758 3130 9773
      3107 9790 3106 9791 3104 9791 3103 9844
      3104 9844 3105 9846 3125 9835
TIME...MOT...LOC 0550Z 245DEG 48KT 3163 9827 3130 9823 3100 9841

24-Bain
Special weather statement, Mar 29, 1:06 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
106 AM CDT WED MAR 29 2017

TXZ130>132-290630-
Hood TX-Erath TX-Somervell TX-
106 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...EASTERN ERATH AND
HOOD COUNTIES UNTIL 130 AM CDT...

At 106 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Morgan Mill, or 12 miles northeast of
Stephenville, moving northeast at 60 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Stephenville, Granbury, Pecan Plantation, Glen Rose, Lipan, Morgan
Mill, Dinosaur Valley State Park, Oak Trail Shores and Tolar.

A severe thunderstorm watch remains in effect until 400 AM CDT for
central and north central Texas.

LAT...LON 3250 9827 3251 9822 3251 9807 3256 9807
      3255 9762 3221 9761 3220 9764 3207 9789
      3196 9814 3244 9830
TIME...MOT...LOC 0606Z 233DEG 52KT 3235 9806

24-Bain
Local storm report, Mar 29, 1:20 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND GST     HAMILTON                31.70N  98.12W
03/29/2017  M63 MPH          HAMILTON           TX   AWOS

            63 MPH WIND GUST MEASURED AT THE AIRPORT IN HAMILTON
Local storm report, Mar 29, 1:40 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND GST     GRANBURY                32.45N  97.80W
03/29/2017  M65 MPH          HOOD               TX   TRAINED SPOTTER

            MEASURED 65 MPH WIND GUSTS IN THE HILLS OF GRANBURY
Special weather statement, Mar 29, 1:51 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
151 AM CDT WED MAR 29 2017

TXZ158-290715-
Bell TX-
151 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 215 AM CDT...

At 151 AM CDT, Doppler radar was tracking strong thunderstorms near
Florence and Fort Hood, or 11 miles north of Serenada, moving
northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Killeen, Temple, Copperas Cove, Harker Heights, Belton, Fort Hood,
Nolanville, Morgan's Point Resort, Salado, Little River-Academy,
Troy, Bartlett and Holland.

A severe thunderstorm watch remains in effect until 400 AM CDT for
Central Texas.

LAT...LON 3087 9762 3091 9783 3099 9788 3108 9789
      3132 9742 3124 9734 3115 9729 3079 9730
      3075 9732
TIME...MOT...LOC 0651Z 228DEG 46KT 3086 9771

24-Bain
Local storm report, Mar 29, 1:59 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND GST     3 NW CLEBURNE           32.38N  97.44W
03/29/2017  E60 MPH          JOHNSON            TX   FIRE DEPT/RESCUE

            60 MPH WIND GUSTS BETWEEN CLEBURNE AND GODLEY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 10:44 PM CDTSpecial Weather StatementFWDEastland, Stephens, Young46 min
Mar 28, 11:36 PM CDTSpecial Weather StatementFWDEastland, Young54 min
Mar 29, 12:11 AM CDTSpecial Weather StatementFWDLampasas, Mills49 min
Mar 29, 12:16 AM CDTSpecial Weather StatementFWDJack, Palo Pinto59 min
Mar 29, 12:51 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Lampasas54 min
Mar 29, 1:04 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton56 min
Mar 29, 1:06 AM CDTSpecial Weather StatementFWDErath, Hood, Somervell24 min
Mar 29, 1:08 AM CDTSevere Thunderstorm WarningFWDJack, Wise52 min
Mar 29, 1:13 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell47 min
Mar 29, 1:24 AM CDTSevere Thunderstorm WarningFWDParker36 min
Mar 29, 1:25 AM CDTTornado WarningFWDErath, Hood, Somervell35 min
Mar 29, 1:40 AM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson51 min
Mar 29, 1:49 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise41 min
Mar 29, 1:51 AM CDTSpecial Weather StatementFWDBell24 min
Mar 29, 2:13 AM CDTTornado WarningFWDDenton, Tarrant18 min
Mar 29, 2:14 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hill, Johnson61 min
Mar 29, 2:22 AM CDTSpecial Weather StatementFWDFalls, Hill, Limestone, McLennan23 min
Mar 29, 2:26 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton49 min
Mar 29, 2:39 AM CDTSpecial Weather StatementFWDMilam36 min
Mar 29, 2:46 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman, Rockwall59 min
Mar 29, 2:47 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
Mar 29, 2:50 AM CDTSevere Thunderstorm WarningFWDMilam, Robertson55 min
Mar 29, 2:52 AM CDTSevere Thunderstorm WarningFWDCollin53 min
Mar 29, 3:04 AM CDTSpecial Weather StatementFWDNavarro26 min
Mar 29, 3:08 AM CDTSpecial Weather StatementFWDFalls37 min
Mar 29, 3:16 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt44 min
Mar 29, 3:26 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Mar 29, 3:33 AM CDTSevere Thunderstorm WarningFWDFalls, Leon, Limestone, Milam, Robertson57 min
Mar 29, 3:41 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson34 min
Mar 29, 3:50 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar70 min
Mar 29, 4:21 AM CDTSpecial Weather StatementFWDAnderson, Henderson, Leon84 min

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.